Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 99, NWS San Francisco Bay Area, CA

June 29, 2014

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 29, 2014, 8:44 AM PDT. It took effect at Jun 29, 2014, 2:00 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 29, 2014, 8:44 AM PDT (15:44 UTC)
In effect from
Jun 29, 2014, 2:00 PM PDT
Expired
Jun 29, 2014, 9:00 PM PDT
In force
7 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

300 
WHUS76 KMTR 291544
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
844 AM PDT SUN JUN 29 2014

PZZ535-292345-
/O.NEW.KMTR.SC.Y.0099.140629T2100Z-140630T0300Z/
MONTEREY BAY-
844 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING. 

* WINDS: W WINDS 5 KT...INCREASING TO 15 TO 25 KT IN THE
         AFTERNOON AND PERSISTING INTO THE EVENING HOURS.

* SEAS: WILL BECOME CHOPPY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ531-292345-
/O.EXB.KMTR.SC.Y.0096.140629T2100Z-140630T0600Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
844 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING. 

* WINDS: W WINDS 10 KT...INCREASING TO 15 TO 25 KT IN THE
AFTERNOON PERSISTING INTO THE LATE EVENING HOURS.

* SEAS: WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-292345-
/O.EXT.KMTR.SC.Y.0097.140629T2000Z-140630T0600Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
844 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING. 

* WINDS: SW WINDS 10 KT...INCREASING TO 15 TO 25 KT IN THE
  AFTERNOON PERSISTING INTO THE LATE EVENING HOURS.

* SEAS: WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-292345-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140702T0000Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
844 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH AT LEAST TUESDAY 
  EVENING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-292345-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140701T1200Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
844 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST TUESDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-292345-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140630T1000Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
844 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST EARLY MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-292345-
/O.CON.KMTR.SC.Y.0095.000000T0000Z-140630T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
844 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: WESTERLY WINDS RANGING FROM 15 TO 25 KT ARE EXPECTED TO 
  PERSIST THROUGH AT LEAST EARLY MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-292345-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140630T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
844 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST EARLY MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-292345-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140630T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
844 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-292345-
/O.CON.KMTR.SC.Y.0098.140629T2000Z-140630T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
844 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN 
  THE AFTERNOON. 


* SEAS: WILL BECOME CHOPPY WITH STEEP FRESH SWELL DEVELOPING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-292345-
/O.CON.KMTR.SC.Y.0095.000000T0000Z-140630T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
844 AM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWESTERLY WINDS RANGING FROM 15 TO 25 KT WILL 
  PERSIST THROUGH AT LEAST MONDAY MORNING. LOCALLY STRONGER 
  WINDS TO 35 KT WILL BE POSSIBLE SOUTH OF PT SUR. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
2 follow-up statements
514 
WHUS76 KMTR 292143
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
243 PM PDT SUN JUN 29 2014

PZZ570-300545-
/O.EXT.KMTR.SC.Y.0096.000000T0000Z-140703T0000Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
243 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH AT LEAST WEDNESDAY
  EVENING.

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-300545-
/O.EXT.KMTR.SC.Y.0096.000000T0000Z-140630T1500Z/
POINT ARENA TO POINT REYES TO 10 NM-
243 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST EARLY MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-300545-
/O.EXT.KMTR.SC.Y.0098.000000T0000Z-140630T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
243 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST 15 TO 25 KT WILL PERSIST INTO THE EVENING HOURS. 

* SEAS: WILL BECOME CHOPPY WITH STEEP FRESH SWELL DEVELOPING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-300400-
/O.EXT.KMTR.SC.Y.0097.000000T0000Z-140630T0400Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
243 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: SW WINDS 15 TO 25 KT IN THE AFTERNOON PERSISTING INTO THE
  LATE EVENING HOURS.

* SEAS: WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ531-300400-
/O.EXT.KMTR.SC.Y.0096.000000T0000Z-140630T0400Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
243 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: W WINDS 10 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON PERSISTING INTO THE LATE EVENING HOURS.

* SEAS: WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-300400-
/O.EXT.KMTR.SC.Y.0099.000000T0000Z-140630T0400Z/
MONTEREY BAY-
243 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: W WINDS 15 TO 25 KT IN THE AFTERNOON AND PERSISTING INTO
  THE EVENING HOURS.

* SEAS: WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-300545-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140701T1200Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
243 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST TUESDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-300545-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140630T1000Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
243 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST EARLY MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-300545-
/O.CON.KMTR.SC.Y.0095.000000T0000Z-140630T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
243 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: WESTERLY WINDS RANGING FROM 15 TO 25 KT ARE EXPECTED TO 
  PERSIST THROUGH AT LEAST EARLY MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-300545-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140630T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
243 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST EARLY MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-300545-
/O.CON.KMTR.SC.Y.0095.000000T0000Z-140630T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
243 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWESTERLY WINDS RANGING FROM 15 TO 25 KT WILL 
  PERSIST THROUGH AT LEAST MONDAY MORNING. LOCALLY STRONGER 
  WINDS TO 35 KT WILL BE POSSIBLE SOUTH OF PT SUR. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
375 
WHUS76 KMTR 300404
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
904 PM PDT SUN JUN 29 2014

PZZ530-301215-
/O.EXP.KMTR.SC.Y.0097.000000T0000Z-140630T0400Z/
/O.EXB.KMTR.SC.Y.0096.140630T1900Z-140701T0400Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
904 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT MONDAY.

* WINDS: SOUTHWEST WINDS 10 KT WILL INCREASE TO 15 TO 25 KT MONDAY
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ531-301215-
/O.EXP.KMTR.SC.Y.0096.000000T0000Z-140630T0400Z/
/O.NEW.KMTR.SC.Y.0100.140630T1900Z-140701T0400Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
904 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT MONDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT MONDAY.
THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. 

* WINDS: WEST WINDS 5 TO 10 KT WILL INCREASE TO 15 TO 25 KT IN THE
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-300515-
/O.EXP.KMTR.SC.Y.0099.000000T0000Z-140630T0400Z/
MONTEREY BAY-
904 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

WINDS OVER THE MONTEREY BAY HAVE DECREASED BELOW ADVISORY LEVEL
THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

$$

PZZ570-301215-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140703T0000Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
904 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH AT LEAST WEDNESDAY 
  EVENING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ571-301215-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140701T1200Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
904 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST TUESDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-301000-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140630T1000Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
904 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST EARLY MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-301000-
/O.CON.KMTR.SC.Y.0095.000000T0000Z-140630T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
904 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: WESTERLY WINDS RANGING FROM 15 TO 25 KT ARE EXPECTED TO 
  PERSIST THROUGH AT LEAST EARLY MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-301215-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140630T1500Z/
POINT ARENA TO POINT REYES TO 10 NM-
904 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST EARLY MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-301000-
/O.CON.KMTR.SC.Y.0096.000000T0000Z-140630T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
904 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT WILL PERSIST THROUGH AT 
  LEAST EARLY MONDAY MORNING. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-300600-
/O.CON.KMTR.SC.Y.0098.000000T0000Z-140630T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
904 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST 15 TO 25 KT WILL PERSIST INTO THE EVENING 
  HOURS.

* SEAS: WILL BECOME CHOPPY WITH STEEP FRESH SWELL DEVELOPING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-301000-
/O.CON.KMTR.SC.Y.0095.000000T0000Z-140630T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
904 PM PDT SUN JUN 29 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS: NORTHWESTERLY WINDS RANGING FROM 15 TO 25 KT WILL 
  PERSIST THROUGH AT LEAST MONDAY MORNING. LOCALLY STRONGER 
  WINDS TO 35 KT WILL BE POSSIBLE SOUTH OF PT SUR. 

* SEAS: WILL BE ROUGH WITH STEEP FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 29, 4:11 AM PDT, 4 hours 33 minutes earlier.

Area forecast discussion, Jun 29, 4:11 AM PDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
411 AM PDT SUN JUN 29 2014

.SYNOPSIS...WARM HIGH PRESSURE TODAY THROUGH MONDAY WILL BRING
WARM TO HOT WEATHER TO THE BAY AREA UNDER SUNNY SKIES. SOME MINOR
COOLING NEAR THE COAST BY TUESDAY AND WEDNESDAY BUT TEMPERATURES
STILL RUNNING ABOVE NORMAL INLAND. SEASONABLE WEATHER THURSDAY BUT
THEN TRENDING WARM TO HOT ONCE AGAIN THROUGH THE HOLIDAY WEEKEND.

&&

.DISCUSSION...AS OF 2:52 AM PDT SUNDAY...THE COAST IS CLEAR OF
CLOUDS THIS MORNING EXPECT RIGHT ALONG THE SAN MATEO COAST WHERE
HALF MOON BAY IS JUST REPORTING SOME HAZE BUT THE FOG PRODUCT
INDICATES SOME PATCHY CLOUD COVER. THE LACK OF CLOUD COVER IS
SOMEWHAT SURPRISING EVEN WITH A ROBUST 5.6 MB NORTHERLY GRADIENT
FROM SFO-ACV. USUALLY IN LATE JUNE A 2.5 MB SFO-SAC ONSHORE
GRADIENT ALL BUT GUARANTEES SOME NIGHT TIME STRATUS INTRUSION BUT
ALAS ALL INLAND AREAS WILL START THE DAY OUT WITH FULL SUNSHINE.
THE AIRMASS ALOFT IS STARTING TO WARM AS EXPECTED WITH 850 MB
TEMPS AROUND 21 CELSIUS EXPECTED TO WARM TO 23 CELSIUS BY LATER
THIS AFTERNOON. THE AIRMASS WARMING...FULL SUNSHINE AND SOME
NORTHERLY FLOW WILL ALL HELP TO ALLOW TEMPERATURE TO TURN WARM TO
HOT TODAY FOR MOST OF THE DISTRICT. EXPECTING TO SEE LOTS OF 90S
THIS AFTERNOON ACROSS THE EAST BAY WITH WIDESPREAD 80S AROUND THE
BAY AND EVEN LOWER 70S NEAR THE BEACHES. IF ANYTHING WOULD THINK
THE POTENTIAL IS THERE FOR TEMPERATURES TO END UP A FEW DEGREES
WARMER THAN CURRENTLY FORECAST GIVEN THE LACK OF CLOUDS HEADING
INTO THE HEAT-UP.

FOR DAYS NOW THE MODELS HAVE BEEN SHOWING TONIGHT AS THE NIGHT THE
THERMAL TROUGH REALLY SHIFTS TOWARDS THE COAST. THIS WILL KEEP
SKIES MOSTLY CLEAR AGAIN WITH WARM TEMPERATURES IN THE HILLS.
INCIDENTALLY WERE ALREADY SEEING THE HILL LOCATIONS RUNNING 10
DEGREES WARMER THAN LAST NIGHT AND EXPECT OVERNIGHT "LOWS" TONIGHT
IN THE 70S TONIGHT FOR MANY OF THE HILL LOCATIONS ABOVE 1000-1500 FEET.

MONDAY WILL BE HOT FOR MOST OF THE DISTRICT WITH PLACES LIKE
LIVERMORE AND CONCORD FLIRTING WITH TRIPLE DIGIT HEAT. GIVEN SOME
WEAK OFFSHORE FLOW ALOFT THE HEAT WILL PUSH WITHIN A FEW MILES OF
THE COAST BEFORE A WEAK AFTERNOON SEA-BREEZE DEVELOPS MONDAY
AFTERNOON DUE MAINLY TO THE INTENSE HEATING OF THE CENTRAL VALLEY.
IT'LL BE SOME PRETTY GOOD BEACH WEATHER AND EVEN THOUGH WE'LL BE
OUTSIDE OF RECORD AND HEAT ADVISORY CRITERIA WOULD EXPECT MANY
PEOPLE TO FLOCK TO THE COAST TO TRY AND FIND SOME RELIEF.

BY TUESDAY WE HAVE SOMETHING INTERESTING TO WATCH. A VERY WEAK 500
MB SHORTWAVE IS NOW PROGGED CONSISTENTLY BY THE MODELS TO MOVE
ONSHORE OVER THE BAY AREA. THE IMPACT AROUND HERE SHOULD BE
MINIMAL AND LIKELY JUST INDUCE A SLIGHTLY STRONGER SEA-BREEZE.
HOWEVER THE MODELS ARE NOW FIRING PLENTY OF AFTERNOON CONVECTION
OVER THE SIERRA AND HINTING AT THE POTENTIAL OVER THE COASTAL
RANGES TO OUR NORTH (MENDOCINO). NONE OF THE CONVECTIVE PARAMETERS
LOOKS GOOD AT THIS TIME FOR OUR CWA BUT THESE ARE THE TYPE OF
SCENARIOS WE NEED TO WATCH FOR BUST POTENTIAL. TWO DAYS OF HOT
WEATHER FOLLOWED BY A WELL DEFINED SHORTWAVE HAS LED TO LIGHTNING
BUSTS BEFORE. AGAIN...NOT SEEING ANYTHING LOCALLY AT THIS TIME BUT
WILL BE SOMETHING TO MONITOR STATEWIDE FOR FIRE WEATHER CONCERNS.

ALL AREAS SHOULD SEE SOME COOLING BY WEDS AS THE MAIN SHORTWAVE AND
500 MB TROUGH DEVELOPS OFF THE COAST. FOR REFERENCE EXPECT INLAND
PLACES TO COOL FROM THE UPPER 90S TO LOWER 90S...NOTHING TOO
DRAMATIC.

THE LONG RANGE FORECASTS ARE NOW SHOWING THE FOUR-CORNERS HIGH AS
THE DOMINATE WEATHER FEATURE. IT WILL EXPAND OVER NEVADA AND THE
GREAT BASIN BY THIS WEEKEND AND BRING A FAIRLY SIGNIFICANT HEAT
WAVE TO MUCH OF THE WESTERN US JUST IN TIME FOR THE FOURTH OF JULY
WEEKEND. THERE WILL BE SOME RELIEF ALONG OUR COAST BUT IN GENERAL
WERE LOOKING AT A FAIRLY PROLONGED PERIOD OF MINIMAL STRATUS
COVERAGE AND MOST OF THE BAY AREA WILL SEE ABOVE NORMAL
TEMPERATURES FOR THE NEXT 7 DAYS.

&&

.AVIATION...AS OF 4:10 AM PDT SUNDAY...SOMEWHAT SURPRISING
SATELLITE FOG PRODUCT EARLY THIS MORNING...NO MAJOR STRATUS DECK
TO SPEAK OF. THERE IS A LITTLE PATCHY STRATUS THAT COMES AND GOES
ON THE SAN MATEO COAST...BUT THAT IS IT. A FEW TERMINALS ARE ONLY
SHOWING FEW AROUND 1K FEET. THAT BEING SAID...OVERHAULED TAFS THIS
AM TO REMOVE STRATUS. HOWEVER...STRATUS CAN BE TRICKY AND WILL HAVE TO
WATCH FOR A SUNRISE SURPRISE...BUT GIVEN THE CURRENT N-S GRADIENT
NOT EXPECTING MUCH IMPACT IN SAN FRANCISCO BAY. OTHERWISE...VFR
THROUGH THE PERIOD.

VICINITY OF KSFO...VFR.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR.

&&

.MARINE...AS OF 04:06 AM PDT SUNDAY...MODERATE TO LOCALLY STRONG
NORTHERLY FLOW WILL PREVAIL ALONG THE CENTRAL COAST TODAY AND
TONIGHT. THE GUSTY WINDS WILL PRODUCE CHOPPY SEAS WITH STEEP FRESH
SWELL. WINDS WILL DECREASE ON MONDAY AS THE HIGH PRESSURE WEAKENS
OFF THE COAST.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...SF BAY NORTH OF THE BAY BRIDGE FROM 1 PM
             SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 1 PM
             SCA...PT ARENA TO PT REYES 10-60 NM
             SCA...PT REYES TO PIGEON PT 10-60 NM
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             SCA...PIGEON PT TO PT PINOS 10-60 NM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM

&&

PUBLIC FORECAST: RWW
AVIATION/MARINE: MM

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 9:45 PM PDTSmall Craft AdvisoryMTR23 hr
Jun 29, 2:15 AM PDTSmall Craft AdvisoryMTR19 hr

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.